.If so what can I take to help the impotencePlease any info will help
Adding the HCTZ, hopefully, will not cause impotence. HCTZ (hydrochlorothiazide) is a diuretic and should help bring your B/P down. If you notice problems with impotence then talk to your Dr about it. Uncontrolled blood pressure can lead to heart attack and strokes and those WILL put a permanent damper on your sex life! Get your B/P down then treat the impotence IF it occurs.
I dislike meds and try to take the smallest dose possible. I take 12.5 mg of hydrochlorothiazide and 10 mg of bystolic. I am a 37 year old woman and have been taking the meds for 10 months. I am not a dr. I took the original dose for a week after the dr. Prescribed them, but the cold numb, hands, feet and face were more then I could bear. However, this is what I had to do to deal with the symptoms. During the first month I took 5 mg of the bystolic in the morning with htcz. I monitored my bp, it came down some but not where I was hoping. I continued taking the morning meds and included the other 5mg in the evening about 12 hours from the morning dose. That helped me get the dr. Prescribed dose with no side effects. Once my body adjusted to the meds I started taking both 5mg halves in the morning. From time to time my hands and feet feel cold, numb or clammy or my hands will fall asleep but by and large my bp is under control unless I skip a dose and my side effects are minimal and tolerable... get your dr.'s advice first, but this is what worked for me. Sometimes a simple tweak to dr orders is needed... you know your body, do what you need to do to take xarw of yourself.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2010 • 1 answer
Erectile Dysfunction - Impotence due to taking bystolic and hctz.Is there anything I can take to fix
Posted 23 Feb 2012 • 2 answers
Posted 30 Nov 2012 • 2 answers
Posted 1 Feb 2013 • 2 answers
Posted 7 Jan 2015 • 2 answers